# SDR ASAA2013061195077

- Difficulty date: June 11, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 19,415 hours, 6,075 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Condition: Unknown
- Location: Satcom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM PROMP ON FMC.  ACFT GROUNDED.  CYCLED SATCOM CIRCUIT BREAKER, OPS CHECKED IAW AMM 23-15-00-730-801  SATCOM PROMPT APPEARED ON FMCS.  ALL LIGHTS ON SATCOM BOX OPS NORMAL.  OK FOR CONTINUE SERVICE.
